Please use this identifier to cite or link to this item:
Title: A verification logic for rewriting logic
Authors: Martí-Oliet, N
Pita, I
Fiadeiro, JL
Meseguer, J
Maibaum, T
First Published: Jun-2005
Citation: JOURNAL OF LOGIC AND COMPUTATION, 2005, 15 (3), pp. 317-352
DOI Link: 10.1093/logcom/exi015
ISSN: 0955-792X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.